Almost Sure Convergence Theorem and Strong Stability for Weighted Sums of NSD Random Variables  被引量:14

Almost Sure Convergence Theorem and Strong Stability for Weighted Sums of NSD Random Variables

在线阅读下载全文

作  者:Yan SHEN Xue Jun WANG Wen Zhi YANG Shu He HU 

机构地区:[1]School of Mathematical Science,Anhui University

出  处:《Acta Mathematica Sinica,English Series》2013年第4期743-756,共14页数学学报(英文版)

基  金:Supported by National Natural Science Foundation of China(Grant Nos.11171001,11201001 and 11126176);Natural Science Foundation of Anhui Province(1208085QA03);Academic Innovation Team of Anhui University(Grant No.KJTD001B)

摘  要:In this paper, Kolmogorov-type inequality for negatively superadditive dependent (NSD) random variables is established. By using this inequality, we obtain the almost sure convergence for NSD sequences, which extends the corresponding results for independent sequences and negatively associated (NA) sequences. In addition, the strong stability for weighted sums of NSD random variables is studied.In this paper, Kolmogorov-type inequality for negatively superadditive dependent (NSD) random variables is established. By using this inequality, we obtain the almost sure convergence for NSD sequences, which extends the corresponding results for independent sequences and negatively associated (NA) sequences. In addition, the strong stability for weighted sums of NSD random variables is studied.

关 键 词:Almost sure convergence negatively superadditive dependent strong stability 

分 类 号:O211.5[理学—概率论与数理统计] TP311.13[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象